- -

Solving singular convolution equations using the inverse fast Fourier transform

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Solving singular convolution equations using the inverse fast Fourier transform

Mostrar el registro completo del ítem

Krajnik, E.; Montesinos Santalucia, V.; Zizler, P.; Zizler, V. (2012). Solving singular convolution equations using the inverse fast Fourier transform. Applications of Mathematics. 57(5):543-550. doi:10.1007/s10492-012-0032-9.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/54482

Ficheros en el ítem

Metadatos del ítem

Título: Solving singular convolution equations using the inverse fast Fourier transform
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
The inverse Fast Fourier Transform is a common procedure to solve a convolution equation provided the transfer function has no zeros on the unit circle. In our paper we generalize this method to the case of a singular ...[+]
Palabras clave: Singular convolution equations , Fast Fourier Transform , Tempered distributions , Polynomial transfer functions , Simple zeros
Derechos de uso: Reserva de todos los derechos
Fuente:
Applications of Mathematics. (issn: 0862-7940 )
DOI: 10.1007/s10492-012-0032-9
Editorial:
Akademie věd České republiky, Matematický ústav
Versión del editor: http://dx.doi.org/10.1007/s10492-012-0032-9
Patrocinador:
Proyecto MTM2008-03211
Ministerio de Ciencia e Innovacion
Universidad Politecnica de Valencia, PAID, Spain
Czech Republic AVOZ 101 905 03
Czech Republic IAA 100190901
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem